RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2006, Volume 16, Pages 68–95 (Mi cmfd49)  

This article is cited in 1 scientific paper (total in 1 paper)

Topological degree and approximation of solutions for nonregular problems of mechanics: Oscillations of satellites on elliptic orbits

I. I. Kosenko

State Academy of Consumer Services

Abstract: We construct the method of approximate solution for the differential equation of oscillations of a satellite on elliptic orbits subject to the gravity torque and the light pressure torque. Parabolic orbits are included as a limiting case. The metric of a weighted Sobolev space is used as a measure of the vicinity. This allows us to construct a uniform approximation of solution with respect to the eccentricity of the orbit.
To prove such an approximation, we use the Leray–Schauder degree theory and the Krasnosel'skij theorem of Galerkin approximations for compact vector fields adapted to the problem under consideration. To establish the uniform estimate of the convergence of approximate solutions to the solution, we also use a modification of an appropriate Krasnosel'skij theorem.

Full text: PDF file (284 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2008, 149:5, 1539–1566

Bibliographic databases:

UDC: 517.5+519.6+629.195.1

Citation: I. I. Kosenko, “Topological degree and approximation of solutions for nonregular problems of mechanics: Oscillations of satellites on elliptic orbits”, Proceedings of the Fourth International Conference on Differential and Functional-Differential Equations (Moscow, August 14–21, 2005). Part 2, CMFD, 16, PFUR, M., 2006, 68–95; Journal of Mathematical Sciences, 149:5 (2008), 1539–1566

Citation in format AMSBIB
\Bibitem{Kos06}
\by I.~I.~Kosenko
\paper Topological degree and approximation of solutions for nonregular problems of mechanics: Oscillations of satellites on elliptic orbits
\inbook Proceedings of the Fourth International Conference on Differential and Functional-Differential Equations (Moscow, August 14--21, 2005). Part~2
\serial CMFD
\yr 2006
\vol 16
\pages 68--95
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd49}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2336446}
\transl
\jour Journal of Mathematical Sciences
\yr 2008
\vol 149
\issue 5
\pages 1539--1566
\crossref{https://doi.org/10.1007/s10958-008-0081-5}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84920834817}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd49
  • http://mi.mathnet.ru/eng/cmfd/v16/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Burov, I. I. Kosenko, “Dvizhenie sputnika s peremennym raspredeleniem mass v tsentralnom pole sil gravitatsii”, Nelineinaya dinam., 13:4 (2017), 519–531  mathnet  crossref  elib
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:236
    Full text:74
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019